# SDR FXGA07312024001

- Difficulty date: July 27, 2024
- Submitted: July 31, 2024
- Operation: Air carrier
- Aircraft: N794AJ
- Make and model: Boeing 727227
- Aircraft serial: 21243
- Aircraft time: 62,955 hours, 48,258 cycles
- Engine: Pwa JT8D17
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Condition: Leaking
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

ON DESCENT "A" SYSTEM HYDRAULIC QUANTITY FLUID STARTED DECREASING. FOUND LEAK FROM HOSE FITTING ON #2 SPOILER ACTUATOR. REPLACED ORING ON FITTING
